# SDR SWAA2020072202125

- Difficulty date: July 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 13,126 hours, 5,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY RIGHT SIDE EMERGENCY FLASHLIGHT WAS INOPERATIVE.   R & R THE FLASHLIGHT BATTERY IAW AMM 25-64-00.
